# SDR SIMA20140106006

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 24,547 hours, 20,976 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 12K' LEVEL 310 KTS BOTH CAPTAIN & FLIGHT OFFICER FELT & HEARD LOUD THUD.  ALL INDICATIONS NORMAL, DECLARED EMERGENCY.  R & R UPPER & LOWER LT MLG UP LOCK PROXIMITY SWITCH IAW AMM 32-61-01.
